# SDR DALA105346310

- Difficulty date: March 4, 2010
- Submitted: March 10, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 85,562 hours, 10,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2090 S35-36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND CORROSION ON BS 2090 RT FUSELAGE SKIN BETWEEN S35R-S36R. REPAIRED PER ERA 479971-14. SECTION I REQUIRES INSPECTION AT 25,444 FLIGHT CYCLES.
